# SDR DALA2016071605333

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FUSELAGE SKIN IN LONGERON 20RT BETWEEN STA Y=520-526, SM, CARD 27, ZONE 110.  DAMAGE WAS REPAIRED IAW ETI-17-16-084, REV 1 AND ER/A 547867-14, REV ORIGINAL.  RII COMPLETED.
